Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 49, NWS Houston/Galveston, TX

December 26, 2024Liberty County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Dec 26, 2024, 4:11 PM CST for Liberty County, Texas. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 26, 2024, 4:11 PM CST (22:11 UTC)
Expired
Dec 26, 2024, 4:45 PM CST
In force
34 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Liberty County, TX

The radar

The Houston radar (KHGX), 77 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 26, 4:15 PM CSTTORNADO6 Wnw Dayton, TXSocial media images of tornado NW of Dayton.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 26, 11:34 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2024-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2024-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

726 
WFUS54 KHGX 262211
TORHGX
TXC291-262245-
/O.NEW.KHGX.TO.W.0049.241226T2211Z-241226T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
411 PM CST Thu Dec 26 2024

The National Weather Service in League City has issued a

* Tornado Warning for...
  Central Liberty County in southeastern Texas...

* Until 445 PM CST.

* At 411 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Dayton, moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Dayton, Kenefick, and Dayton Lakes around 415 PM CST.
  Hardin around 420 PM CST.

Other locations impacted by this tornadic thunderstorm include Moss
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3005 9496 3011 9503 3031 9481 3017 9464
TIME...MOT...LOC 2211Z 234DEG 31KT 3010 9495 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Cady
1 follow-up statement
925 
WWUS54 KHGX 262220
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
420 PM CST Thu Dec 26 2024

TXC291-262245-
/O.CON.KHGX.TO.W.0049.000000T0000Z-241226T2245Z/
Liberty TX-
420 PM CST Thu Dec 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR CENTRAL
LIBERTY COUNTY...

At 419 PM CST, a severe thunderstorm capable of producing a tornado
was located near Kenefick, or near Dayton, moving northeast at 35
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Hardin and Dayton Lakes around 425 PM CST.

Other locations impacted by this tornadic thunderstorm include Moss
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3008 9488 3016 9498 3031 9481 3017 9464
TIME...MOT...LOC 2219Z 234DEG 31KT 3015 9488 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Cady

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Dec 26, 12:50 PM CST, 3 hours 21 minutes earlier.

Area forecast discussion, Dec 26, 12:50 PM CST, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1250 PM CST Thu Dec 26 2024

...New SHORT TERM, LONG TERM, MARINE...

.MESOSCALE UPDATE FOR SEVERE THUNDERSTORMS TODAY...
Issued at 1210 PM CST Thu Dec 26 2024

A Tornado Watch has been issued for the entirety of SE Texas minus
Jackson and Matagorda Counties. This Watch will continue through 7
PM. Scattered thunderstorms continue this afternoon across the
area. Surface observations show dew points increasing to around
70F along and south of the I-10 corridor, suggesting that this
area now lies in the warm sector as a warm front lifts northward.

The environment remains very moist and unstable with steep mid-
level lapse rates, increasing MLCAPE (1500-2000 J/kg), and bulk
shear in excess of 45 kts. All of these parameters remain
favorable for all modes of severe weather this afternoon.

Will need to monitor the evolution of storms entering the area
from the west this afternoon as they enter the aforementioned
environment. SPC has upgraded the Houston and north to the Sabine
River to an Enhanced Risk (level 3 of 5) for severe weather with
the rest of SE Texas in a Slight Risk ( 2 of 5). Have multiple
ways to receive alerts and stay weather aware!

&&

.SHORT TERM...
(This evening through Friday Night)
Issued at 1245 PM CST Thu Dec 26 2024

The severe threat will diminish this evening as storms move
offshore and a drier and more stable atmosphere moves in from
behind. Locations along the coast could see some lingering showers
late Friday night as onshore winds allow for some moisture return.
Foggy conditions should develop overnight into Friday morning due
to light winds and low-level moisture. Temperatures will be around
50 to low 60s overnight tonight and Friday night. Friday's highs
will be in the upper 60s across the Brazos Valley and Piney Woods
and into the 70s elsewhere.

&&

.LONG TERM...
(Saturday through next Wednesday)
Issued at 1245 PM CST Thu Dec 26 2024

Before what is shaping up to be an extended period of cooler and
generally less active weather, we'll have one more round of showers
and storms moving through the area as another upper trough swings
into the Southern Plains. With onshore flow continuing to enhance
low-level moisture and a weak cold front extending from a low over
Oklahoma moving into the area, we should see scattered showers and
storms throughout the day on Saturday. Some strong storm development
could be on the cards again with SB instability reaching around 2000
J/kg ahead of the front and effective shear of around 30kt. For the
time being, we remain in a Marginal Risk area in the latest SPC
update (level 1/5)...something to keep an eye on in the coming days.

A less active period is on the cards following the passage of the
front late on Saturday/into early Sunday with conditions clearing
out behind the boundary. Initial CAA behind the front should be
fairly weak and mild conditions can be expected on Sunday and Monday
with highs in the 70s and lows generally in the 50s (near 60 along
the immediate coast). Global models still show the arrival of a
reinforcing cold frontal boundary on Tuesday which should bring with
it a push of much cooler and drier air that should push highs into
the upper 50s/low 60s and lows into the upper 30s/40s as we
approach the end of next week.

Cady

&&

.AVIATION...
(18Z TAF Issuance)
Issued at 1114 AM CST Thu Dec 26 2024

Messy aviation forecast for today. Terminals in the vicinity of
the metro currently at LIFR conditions with a mixture of MVFR/VFR
elsewhere. Will see this trend continue through the afternoon
hours as coverage for thunderstorms increases across SE Texas.
Gusty winds, hail, tornadoes, and heavy downpours all possible
with these storms. The timing of the greatest threat for severe
weather will be during the afternoon hours. Once the front moves
through this evening, expect winds to become NWerly with VFR CIGs.
Fog expected to develop overnight into Friday morning and bring
VSBYs (and CIGs) down to IFR/LIFR levels. Gradual improvement to
VFR expected by afternoon hours Friday.

&&

.MARINE...
Issued at 1245 PM CST Thu Dec 26 2024

Strong thunderstorms remain a possibility through this evening as a
cold front looks to push into the coastal waters after sunset.
Storms along and ahead of this front may produce strong wind gusts
and potentially waterspouts. Activity will diminish heading into
tomorrow. Another cold frontal boundary looks to approach on
Saturday which should bring showers and storms with a shift to
offshore winds that could approach caution thresholds. A stronger
frontal boundary arrives on Tuesday, bringing a push of cooler and
drier air along with stronger offshore winds. A Small Craft Advisory
will likely be needed in the wake of this frontal boundary.

Cady

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)	  72  50  70  53 /  80  10   0  10
Houston (IAH)			  74  57  72  60 /  90  60  10  20
Galveston (GLS)			  70  62  69  63 /  60  60  10  40

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Should Exercise Caution until 8 PM CST this evening
     for GMZ330-335.

     Small Craft Should Exercise Caution until midnight CST tonight
     for GMZ350-355-370-375.

&&

SHORT TERM...Adams
LONG TERM....Cady
AVIATION...Adams
MARINE...Cady

In the hours before

Special weather statement, Dec 26, 2:59 PM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
259 PM CST Thu Dec 26 2024

TXZ199-200-213-262130-
Northern Liberty TX-Inland Harris TX-Montgomery TX-
259 PM CST Thu Dec 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MONTGOMERY...WEST
CENTRAL LIBERTY AND NORTHERN HARRIS COUNTIES THROUGH 330 PM CST...

At 259 PM CST, Doppler radar was tracking a strong thunderstorm near
Woodbranch, or 10 miles north of Kingwood, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cleveland, Splendora, Patton Village, Roman Forest, Woodbranch, Plum
Grove, North Cleveland, Porter Heights, New Caney, and Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CST for southeastern
Texas.

&&

LAT...LON 3009 9533 3024 9540 3038 9507 3014 9494
TIME...MOT...LOC 2059Z 249DEG 25KT 3019 9525

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Cady
Special weather statement, Dec 26, 3:07 PM CST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
307 PM CST Thu Dec 26 2024

TXZ213-262130-
Inland Harris TX-
307 PM CST Thu Dec 26 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HARRIS COUNTY THROUGH
330 PM CST...

At 307 PM CST, Doppler radar was tracking a strong thunderstorm over
Greater Uptown, or over Hunters Creek Village, moving northeast at 35
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bellaire, West University Place, Hunters Creek Village, Bunker Hill
Village, Piney Point Village, Downtown Houston, Northside /
Northline, Greenway / Upper Kirby Area, Greater Greenspoint, Greater
Heights, Neartown / Montrose, Near Northside Houston, Greater Fifth
Ward, Aldine, Memorial Park, Fourth Ward, Spring Valley, Afton Oaks /
River Oaks Area, Midtown Houston, and University Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CST for southeastern
Texas.

&&

LAT...LON 2968 9548 2974 9558 2999 9539 2987 9516
TIME...MOT...LOC 2107Z 223DEG 32KT 2975 9549

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Cady
Special weather statement, Dec 26, 3:11 PM CST, 1 hour before
Special Weather Statement
National Weather Service Houston/Galveston TX
311 PM CST Thu Dec 26 2024

TXZ213-227-237-313-262145-
Inland Brazoria TX-Coastal Harris TX-Inland Harris TX-Fort Bend TX-
311 PM CST Thu Dec 26 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL FORT BEND...NORTH
CENTRAL BRAZORIA AND SOUTH CENTRAL HARRIS COUNTIES THROUGH 345 PM
CST...

At 310 PM CST, Doppler radar was tracking a strong thunderstorm near
Iowa Colony, or 7 miles south of Fresno, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pearland, Manvel, Greater Hobby Area, University Place, Astrodome
Area, Fresno, South Belt / Ellington, Macgregor, Neartown / Montrose,
Arcola, Brookside Village, Iowa Colony, Golfcrest / Bellfort /
Reveille, South Park, Minnetex, Greater Ost / South Union, South
Acres / Crestmont Park, Sunnyside, Medical Center Area, and Hobby
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CST for southeastern
Texas.

&&

LAT...LON 2937 9549 2941 9554 2974 9540 2960 9519
TIME...MOT...LOC 2110Z 216DEG 37KT 2943 9548

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Adams
Special weather statement, Dec 26, 3:39 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
339 PM CST Thu Dec 26 2024

TXZ213-262215-
Inland Harris TX-
339 PM CST Thu Dec 26 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HARRIS COUNTY THROUGH
415 PM CST...

At 339 PM CST, Doppler radar was tracking a strong thunderstorm over
Sharpstown, or near Piney Point Village, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bellaire, West University Place, Hunters Creek Village, Bunker Hill
Village, Piney Point Village, Midtown Houston, Downtown Houston,
Northside / Northline, Greenway / Upper Kirby Area, Second Ward,
Greater Heights, Neartown / Montrose, Near Northside Houston, Greater
Fifth Ward, Memorial Park, Fourth Ward, University Place, Spring
Valley, Afton Oaks / River Oaks Area, and Greater Third Ward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CST for southeastern
Texas.

&&

LAT...LON 2965 9556 2970 9562 2991 9541 2979 9522
TIME...MOT...LOC 2139Z 229DEG 29KT 2970 9554

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Cady
Special weather statement, Dec 26, 3:39 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
339 PM CST Thu Dec 26 2024

TXZ213-237-313-262215-
Inland Brazoria TX-Coastal Harris TX-Inland Harris TX-
339 PM CST Thu Dec 26 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BRAZORIA AND
SOUTHEASTERN HARRIS COUNTIES THROUGH 415 PM CST...

At 339 PM CST, Doppler radar was tracking a strong thunderstorm over
Greater Hobby Area, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pasadena, northern Pearland, western Baytown, Deer Park, South
Houston, Galena Park, Jacinto City, Cloverleaf, Greater Hobby Area,
Channelview, northwestern South Belt / Ellington, Brookside Village,
Golfcrest / Bellfort / Reveille, Edgebrook Area, Park Place,
Meadowbrook / Allendale, Northshore, Houston Ship Channel, San
Jacinto State Park, and Hobby Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CST for southeastern
Texas.

&&

LAT...LON 2956 9530 2959 9534 2986 9518 2974 9499
TIME...MOT...LOC 2139Z 221DEG 33KT 2961 9529

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Adams
Special weather statement, Dec 26, 3:43 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
343 PM CST Thu Dec 26 2024

TXZ178-179-200-262215-
San Jacinto TX-Northern Liberty TX-Polk TX-
343 PM CST Thu Dec 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SAN JACINTO...
NORTHWESTERN LIBERTY AND SOUTH CENTRAL POLK COUNTIES THROUGH 415 PM
CST...

At 343 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Dayton Lakes, or 11 miles southeast of Cleveland,
moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Moss Hill, Romayor, Tarkington Prairie, Segno, and Rye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CST for southeastern
Texas.

&&

LAT...LON 3049 9473 3022 9464 3013 9497 3023 9505
      3064 9474 3049 9461
TIME...MOT...LOC 2143Z 236DEG 31KT 3027 9491

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Adams

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 4:24 AM CSTMarine Dense Fog AdvisoryHGX6 hr
Dec 26, 7:42 AM CSTSpecial Marine WarningHGX48 min
Dec 26, 8:30 AM CSTSpecial Marine WarningHGX30 min
Dec 26, 9:10 AM CSTSpecial Marine WarningHGX20 min
Dec 26, 10:30 AM CSTSpecial Weather StatementHGXMadison30 min
Dec 26, 12:27 PM CSTSpecial Weather StatementHGXJackson33 min
Dec 26, 12:39 PM CSTSpecial Weather StatementHGXHouston36 min
Dec 26, 12:44 PM CSTSpecial Weather StatementHGXWaller31 min
Dec 26, 12:51 PM CSTSpecial Weather StatementHGXAustin24 min
Dec 26, 12:54 PM CSTSpecial Weather StatementHGXPolk21 min
Dec 26, 1:24 PM CSTSpecial Weather StatementHGXWaller36 min
Dec 26, 1:55 PM CSTSpecial Weather StatementHGXMontgomery35 min
Dec 26, 2:01 PM CSTSpecial Weather StatementHGXMontgomery29 min
Dec 26, 2:09 PM CSTSpecial Weather StatementHGXWharton36 min
Dec 26, 2:15 PM CSTTornado WarningHGXWharton17 min
Dec 26, 2:29 PM CSTSpecial Weather StatementHGXSan Jacinto31 min
Dec 26, 2:30 PM CSTSpecial Weather StatementHGXMontgomery30 min
Dec 26, 2:59 PM CSTSpecial Weather StatementHGXLiberty31 min
Dec 26, 3:07 PM CSTSpecial Weather StatementHGXHarris23 min
Dec 26, 3:11 PM CSTSpecial Weather StatementHGXHarris34 min
Dec 26, 3:31 PM CSTAreal Flood AdvisoryHGXMontgomery3 hr
Dec 26, 3:39 PM CSTSpecial Weather StatementHGXHarris36 min
Dec 26, 3:39 PM CSTSpecial Weather StatementHGXHarris36 min
Dec 26, 3:43 PM CSTSpecial Marine WarningHGX32 min
Dec 26, 3:43 PM CSTSpecial Weather StatementHGXLiberty32 min
Dec 26, 3:45 PM CSTTornado WarningHGXLiberty, Polk, San Jacinto30 min
Dec 26, 3:50 PM CSTTornado WarningHGXHarris, Liberty25 min
Dec 26, 4:03 PM CSTSevere Thunderstorm WarningHGXHarris, Liberty27 min
Dec 26, 4:13 PM CSTSevere Thunderstorm WarningHGXHarris32 min
Dec 26, 4:35 PM CSTTornado WarningHGXLiberty25 min
Dec 26, 4:56 PM CSTTornado WarningHGXLiberty19 min
Dec 26, 5:02 PM CSTTornado WarningHGXLiberty28 min
Dec 26, 5:09 PM CSTAreal Flood AdvisoryHGXHarris3 hr
Dec 26, 5:09 PM CSTSpecial Weather StatementHGXLiberty36 min
Dec 26, 5:13 PM CSTSpecial Weather StatementHGXBrazoria, Matagorda32 min
Dec 26, 5:20 PM CSTSevere Thunderstorm WarningHGXChambers, Harris, Liberty25 min
Dec 26, 5:33 PM CSTSpecial Marine WarningHGX117 min
Dec 26, 5:43 PM CSTSevere Thunderstorm WarningHGXChambers, Liberty47 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.